Conic regions and symmetric points

Al-Sarari, Fuad S. and Latha Satyanarayana, (2014) Conic regions and symmetric points. International Journal of Pure and Applied Mathematics, 97 (3). pp. 273-285. ISSN 1314-3395

[img] Text (Full Text)
2.pdf - Published Version
Restricted to Registered users only

Download (119Kb) | Request a copy
Official URL:


In this note, the concept of N-symmetric points. Janowski func-tions and the conic regions are combined to define a class of functions in a new interesting domain which represents the conic type regions. certain interesting coefficient inequalities are deduced.

Item Type: Article
Subjects: Physical Sciences > Mathematics
Divisions: Constituent Colleges > Yuvaraja's College Mysore > Mathematics
PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Praveen Kumari B.L
Date Deposited: 05 Feb 2015 07:47
Last Modified: 16 Mar 2016 09:53

Actions (login required)

View Item View Item